# SDR REXA2014040700355

- Difficulty date: April 7, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 16,207 hours, 15,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE & AMBER EMERGENCY BULB COVERS MISSING ON CTR EMERGENCY LIGHT.  REPLACED WHITE & AMBER CAPS IAW AMM 33-51-14.
